Você está no menu de acessibilidade

Utilize este identificador para citar ou criar um link para este item: http://acervodigital.unesp.br/handle/11449/74906
Título: 
Closed poly-trajectories and Poincaré index of non-smooth vector fields on the plane
Autor(es): 
Instituição: 
Universidade Estadual Paulista (UNESP)
ISSN: 
  • 1079-2724
  • 1573-8698
Resumo: 
This paper is concerned with closed orbits of non-smooth vector fields on the plane. For a class of non-smooth vector fields we provide necessary and sufficient conditions for the existence of closed poly-trajectorie. By means of a regularization process we prove that hyperbolic closed poly-trajectories are limit sets of a sequence of limit cycles of smooth vector fields. In our approach the Poincaré Index for non-smooth vector fields is introduced. © 2013 Springer Science+Business Media New York.
Data de publicação: 
1-Abr-2013
Citação: 
Journal of Dynamical and Control Systems, v. 19, n. 2, p. 173-193, 2013.
Duração: 
173-193
Palavras-chaves: 
  • closed poly-trajectory
  • heteroclinic orbits
  • Limit cycles
  • non-smooth vector fields
  • Poincaré index
  • singular perturbation
  • vector fields
  • Heteroclinic orbit
  • Limit cycle
  • Non-smooth vector fields
  • Poincare
  • Singular perturbations
  • Vector fields
  • Trajectories
  • Vectors
Fonte: 
http://dx.doi.org/10.1007/s10883-013-9169-4
Endereço permanente: 
Direitos de acesso: 
Acesso restrito
Tipo: 
outro
Fonte completa:
http://repositorio.unesp.br/handle/11449/74906
Aparece nas coleções:Artigos, TCCs, Teses e Dissertações da Unesp

Não há nenhum arquivo associado com este item.
 

Itens do Acervo digital da UNESP são protegidos por direitos autorais reservados a menos que seja expresso o contrário.